Alert archive / Utah / Fire Weather Watches in 2021

Fire Weather Watch 7, NWS Salt Lake City, UT

June 3, 20217 counties in Utah

NWS Salt Lake City, UT issued this fire weather watch at Jun 3, 2021, 3:17 AM MDT for 7 counties in Utah. It took effect at Jun 5, 2021, 9:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 3, 2021, 3:17 AM MDT (09:17 UTC)
In effect from
Jun 5, 2021, 9:00 AM MDT
Expired
Jun 4, 2021, 2:33 AM MDT
In force
Issued by
NWS Salt Lake City, UT

Counties Beaver County, UT, Garfield County, UT, Iron County, UT, Kane County, UT, San Juan County, UT, Washington County, UT, Wayne County, UT

The radar

The Cedar City radar (KICX), 78 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 9.3 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2021-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2021-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3414 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

174 
WWUS85 KSLC 030917
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
317 AM MDT Thu Jun 3 2021

UTZ496-498-031730-
/O.NEW.KSLC.FW.A.0007.210604T1500Z-210607T0300Z/
Color Country Mountains-Grand Staircase-
317 AM MDT Thu Jun 3 2021

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 496 AND 498...

The National Weather Service in Salt Lake City has issued a Fire
Weather Watch for wind and low relative humidity, which is in
effect from Friday morning through Sunday evening.

* AFFECTED AREA...Fire Weather Zone 496 Color Country Mountains 
  and Fire Weather Zone 498 Grand Staircase.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that develop could spread rapidly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that there is a potential for critical
fire weather conditions. Continue to monitor for the latest
forecasts and for possible Red Flag Warnings.

&&

$$

UTZ495-497-031730-
/O.NEW.KSLC.FW.A.0007.210605T1500Z-210606T0400Z/
Color Country West Desert-Mojave Desert-
317 AM MDT Thu Jun 3 2021

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 495 AND 497...

The National Weather Service in Salt Lake City has issued a Fire
Weather Watch for wind and low relative humidity, which is in
effect from Saturday morning through Saturday evening.

* AFFECTED AREA...Fire Weather Zone 495 Color Country West 
  Desert and Fire Weather Zone 497 Mojave Desert.

* WINDS...Southwest 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Any fires that develop could spread rapidly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that there is a potential for critical
fire weather conditions. Continue to monitor for the latest
forecasts and for possible Red Flag Warnings.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity
3 follow-up statements
441 
WWUS85 KSLC 031728
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
1128 AM MDT Thu Jun 3 2021

UTZ496-498-041200-
/O.CON.KSLC.FW.A.0007.210604T1500Z-210607T0300Z/
Color Country Mountains-Grand Staircase-
1128 AM MDT Thu Jun 3 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 496 AND 498...

* AFFECTED AREA...Fire Weather Zone 496 Color Country Mountains 
  and Fire Weather Zone 498 Grand Staircase.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that develop could spread rapidly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that there is a potential for critical
fire weather conditions. Continue to monitor for the latest
forecasts and for possible Red Flag Warnings.

&&

$$

UTZ495-497-041200-
/O.CON.KSLC.FW.A.0007.210605T1500Z-210606T0400Z/
Color Country West Desert-Mojave Desert-
1128 AM MDT Thu Jun 3 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 495 AND 497...

* AFFECTED AREA...Fire Weather Zone 495 Color Country West 
  Desert and Fire Weather Zone 497 Mojave Desert.

* WINDS...Southwest 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Any fires that develop could spread rapidly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that there is a potential for critical
fire weather conditions. Continue to monitor for the latest
forecasts and for possible Red Flag Warnings.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity
070 
WWUS85 KSLC 031951
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
151 PM MDT Thu Jun 3 2021

UTZ497-041200-
/O.UPG.KSLC.FW.A.0007.210605T1500Z-210606T0400Z/
/O.NEW.KSLC.FW.W.0012.210604T1500Z-210606T0300Z/
Mojave Desert-
151 PM MDT Thu Jun 3 2021

...RED FLAG WARNING IN EFFECT FROM 9 AM FRIDAY TO 9 PM MDT
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
497...

The National Weather Service in Salt Lake City has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from 9 AM Friday to 9 PM MDT Saturday. The Fire Weather
Watch is no longer in effect.

* AFFECTED AREA...Fire Weather Zone 497 Mojave Desert.

* WINDS...Southwest 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that develop could spread rapidly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Red Flag Warning means that critical fire weather conditions 
are either occurring now...or are imminent. A combination of 
strong winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$

UTZ496-498-041200-
/O.NEW.KSLC.FW.W.0012.210604T1500Z-210606T0300Z/
/O.EXT.KSLC.FW.A.0007.210606T0300Z-210607T0300Z/
Color Country Mountains-Grand Staircase-
151 PM MDT Thu Jun 3 2021

...RED FLAG WARNING IN EFFECT FROM 9 AM FRIDAY TO 9 PM MDT
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 496 AND 498...
...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 496 AND 498...

The National Weather Service in Salt Lake City has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from 9 AM Friday to 9 PM MDT Saturday.

* AFFECTED AREA...Fire Weather Zone 496 Color Country Mountains 
  and Fire Weather Zone 498 Grand Staircase.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that develop could spread rapidly. Outdoor 
  burning is not recommended.

* ADDITIONAL DETAILS...Isolated wet and dry thunderstorms are
  possible Saturday afternoon and early evening with gusty and
  erratic winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Red Flag Warning means that critical fire weather conditions 
are either occurring now...or are imminent. A combination of 
strong winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

A Fire Weather Watch means that there is a potential for critical
fire weather conditions. Continue to monitor for the latest 
forecasts and for possible Red Flag Warnings.

&&

$$

UTZ495-041200-
/O.UPG.KSLC.FW.A.0007.210605T1500Z-210606T0400Z/
/O.NEW.KSLC.FW.W.0012.210605T1800Z-210606T0300Z/
Color Country West Desert-
151 PM MDT Thu Jun 3 2021

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT SATURDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 495...

The National Weather Service in Salt Lake City has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from noon to 9 PM MDT Saturday. The Fire Weather Watch is
no longer in effect.

* AFFECTED AREA...Fire Weather Zone 495 Color Country West 
  Desert.

* WINDS...Southwest 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Any fires that develop could spread rapidly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now...or are imminent. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

UTZ489-041200-
/O.NEW.KSLC.FW.W.0012.210605T1800Z-210606T0300Z/
San Rafael Swell-
151 PM MDT Thu Jun 3 2021

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT SATURDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 489...

The National Weather Service in Salt Lake City has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from noon to 9 PM MDT Saturday.

* AFFECTED AREA...Fire Weather Zone 489 San Rafael Swell.

* WINDS...West 10 to 15 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Any fires that develop could spread rapidly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions 
are either occurring now...or are imminent. A combination of 
strong winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity
577 
WWUS85 KSLC 040833
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
233 AM MDT Fri Jun 4 2021

UTZ496-498-041645-
/O.CAN.KSLC.FW.A.0007.210606T0300Z-210607T0300Z/
/O.NEW.KSLC.FW.A.0008.210607T0300Z-210608T0300Z/
/O.EXT.KSLC.FW.W.0012.210604T1500Z-210607T0300Z/
Color Country Mountains-Grand Staircase-
233 AM MDT Fri Jun 4 2021

...RED FLAG WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
MDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 496 AND 498...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 496 AND 498...

* AFFECTED AREA...Fire Weather Zone 496 Color Country Mountains 
  and Fire Weather Zone 498 Grand Staircase.

* WINDS...Southwest 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 5 percent.

* IMPACTS...Any fires that develop could spread rapidly. Outdoor 
  burning is not recommended.

* ADDITIONAL DETAILS...Isolated wet and dry thunderstorms are 
  possible Saturday afternoon and early evening with gusty and 
  erratic winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now...or are imminent. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that there is a potential for critical
fire weather conditions. Continue to monitor for the latest
forecasts and for possible Red Flag Warnings.

&&

$$

UTZ492-041645-
/O.NEW.KSLC.FW.W.0013.210606T1800Z-210607T0300Z/
/O.NEW.KSLC.FW.A.0008.210607T0300Z-210608T0300Z/
Central Utah West Desert-
233 AM MDT Fri Jun 4 2021

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT SUNDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 492...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 492...

* AFFECTED AREA...Fire Weather Zone 492 Central Utah West Desert.

* WINDS...Southwest 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that develop could spread rapidly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now...or are imminent. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that there is a potential for critical
fire weather conditions. Continue to monitor for the latest
forecasts and for possible Red Flag Warnings.

&&

$$

UTZ495-497-041645-
/O.NEW.KSLC.FW.A.0008.210607T0300Z-210608T0300Z/
/O.EXT.KSLC.FW.W.0012.210604T1500Z-210607T0300Z/
Color Country West Desert-Mojave Desert-
233 AM MDT Fri Jun 4 2021

...RED FLAG WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
MDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 495 AND 497...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 495 AND 497...

* AFFECTED AREA...Fire Weather Zone 495 Color Country West 
  Desert and Fire Weather Zone 497 Mojave Desert.

* WINDS...Southwest 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that develop could spread rapidly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now...or are imminent. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that there is a potential for critical
fire weather conditions. Continue to monitor for the latest
forecasts and for possible Red Flag Warnings.

&&

$$

UTZ489-041645-
/O.NEW.KSLC.FW.A.0008.210607T0300Z-210608T0300Z/
/O.EXT.KSLC.FW.W.0012.210605T1800Z-210607T0300Z/
San Rafael Swell-
233 AM MDT Fri Jun 4 2021

...RED FLAG WARNING NOW IN EFFECT FROM NOON SATURDAY TO 9 PM MDT
SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
489...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 489...

* AFFECTED AREA...Fire Weather Zone 489 San Rafael Swell.

* WINDS...Southwest 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 6 percent.

* IMPACTS...Any fires that develop could spread rapidly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now...or are imminent. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that there is a potential for critical
fire weather conditions. Continue to monitor for the latest
forecasts and for possible Red Flag Warnings.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this fire weather watch went out at Jun 2, 8:40 PM MDT, 6 hours 37 minutes earlier.

Area forecast discussion, Jun 2, 8:40 PM MDT, 6 hours 37 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
840 PM MDT Wed Jun 2 2021

.SYNOPSIS...Strong high pressure will remain over Utah and
southwest Wyoming through the end of the work week, resulting in
record breaking high temperatures. Some weakening of the ridge is
anticipated over the weekend, though temperatures will remain well
above normal.

&&

.DISCUSSION...High pressure is centered over the Great Basin this
evening, resulting in dry and unseasonably warm conditions over
Utah and southwest Wyoming. A bit of cumulus has developed over
some of the higher terrain but will tend to dissipate after
sunset. Maxes today ran around 10F above seasonal normals, with
highs 15-20F above seasonal normals by tomorrow afternoon as the
ridge continues east and moves overhead. With an airmass this warm
over the area in early June, will likely see many broken daily
high temperature records, especially over northern and central
Utah.

The ridge starts to flatten a bit on Friday but the airmass
continues to warm, and this may allow SLC to reach 100F for the
first time this year. If this does occur, it will be the earliest
first 100 on record for the site, breaking a record set just last
year. Regardless, broken temperature records Friday will likely be
even more numerous than Thursday. The arrival of a bit of mid and
high level moisture may allow for widely scattered convection to
develop over the higher terrain, but given the lack of flow there
is not expected to be much drift into the valleys.

With a broad trough moving onshore along the Pacific Northwest
coast, the ridge will flatten further by Saturday, putting the
area under a more zonal flow aloft. Should see enough cooling to
start the weekend to keep most high temperatures away from record
territory, though those maxes should still run up to 15F above
seasonal normals. With moisture increasing slightly still, should
see a bit more convection over the terrain.

Shortwave energy rippling north of the area will allow drier air
to advect in for Sunday and Monday with little change in
temperatures. The proximity of the troughs will also allow for
some increase in west to southwest flow aloft, perhaps enough to
cause fire weather concerns.

No updates expected to the forecast this evening.

&&

.AVIATION...KSLC...The SLC terminal will see VFR conditions
through the night with clear skies. Northwest winds are expected
to shift to the southeast between 03Z and 05Z.

Rest of Utah and southwest Wyoming...The area will see VFR
conditions throughout the valid TAF period. Any lingering cumulus
clouds will diminish shortly after sunset, with additional
development anticipated tomorrow afternoon, with a few showers and
thunderstorms possible over the Uintas. Winds will be generally
light and terrain driven.

&&

.FIRE WEATHER...Strong high pressure will keep dry conditions in
place over the district through Friday with record high
temperatures anticipated for many locations. However, winds will
remain generally light and terrain driven, limiting fire danger
somewhat. Increasing mid and high level moisture will result in
a few afternoon and evening showers and thunderstorms through
Saturday with little chance of wetting rain. The ridge will weaken
somewhat over the weekend, though temperatures will remain well
above normal. A trough passing to the north of the district will
result in increasing west to southwest flow beginning Sunday,
increasing the potential for critical fire weather conditions
through the middle of next week.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Heat Advisory from noon Friday to 6 AM MDT Saturday for
     UTZ101>106.

     Excessive Heat Warning from noon Thursday to 10 PM MDT Saturday
     for UTZ123-131.

WY...None.
&&

Traphagan

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Jun 2, 5:55 AM MDT, 21 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
555 AM MDT Wed Jun 2 2021

UTZ101>131-WYZ021-031300-
Great Salt Lake Desert and Mountains-Tooele and Rush Valleys-
Eastern Box Elder County-Northern Wasatch Front-Salt Lake Valley-
Utah Valley-Cache Valley/Utah Portion-Wasatch Back-
Bear Lake and Bear River Valley-Wasatch Mountains I-80 North-
Wasatch Mountains South of I-80-Western Uinta Mountains-
Wasatch Plateau/Book Cliffs-Western Uinta Basin-
Western Millard and Juab Counties-Eastern Juab/Millard Counties-
Central Mountains-Sanpete Valley-Sevier Valley-Castle Country-
San Rafael Swell-Southwest Utah-Lower Washington County-
Zion National Park-Southern Mountains-Upper Sevier River Valleys-
Bryce Canyon Country-South Central Utah-
Capitol Reef National Park and Vicinity-Western Canyonlands-
Glen Canyon Recreation Area/Lake Powell-Southwest Wyoming-
555 AM MDT Wed Jun 2 2021

This Hazardous Weather Outlook is for portions of central Utah...
northern Utah...southern Utah...southwest Utah and southwest
Wyoming.

.DAY ONE...Today and Tonight

No hazardous weather is expected today or tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Strong high pressure will build across the area through Friday.
This high pressure will bring the potential of record to near
record temperatures to Utah and southwest Wyoming. The warmest
day is expected to be Friday, but temperatures will only cool
slightly for the weekend. Afternoon max temperatures are expected
to exceed 100 degrees in the lowest valleys of far southern Utah
through Saturday.

Increasing winds and a dry airmass may result in hazardous fire
weather conditions where fuels are critically dry late in the
weekend and into the early part of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 1:51 PM MDTRed Flag WarningSLCBeaver, Box Elder, Carbon, Davis, Duchesne, Emery and 13 more7 days

Nearby

Fire Weather Watches in Utah, 2021Every fire weather watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.